MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR PS KNEETM FEMUR, NONPOROUS, 5L

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR PS KNEETM FEMUR, NONPOROUS, 5L
Catalog Number 242-01-105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to:1644408-2024-00616; 242-01-109, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - painful hardware.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR PS KNEETM FEMUR, NONPOROUS, 5L
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key19978341
Report Number1644408-2024-01227
Device Sequence Number8141395
Product Code JWH
UDI-Device Identifier00888912171755
UDI-Public00888912171755
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Catalogue Number242-01-105
Device Lot Number858T1157
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
343-11-704 LOT: 269U1056
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale